Proceedings of the Japan Academy

On normal approximate spectrum, V

Masatoshi Fujii

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 416-419.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519295

Digital Object Identifier
doi:10.3792/pja/1195519295

Mathematical Reviews number (MathSciNet)
MR0336384

Zentralblatt MATH identifier
0273.47003

Subjects
Primary: 47A10: Spectrum, resolvent

Citation

Fujii, Masatoshi. On normal approximate spectrum, V. Proc. Japan Acad. 49 (1973), no. 6, 416--419. doi:10.3792/pja/1195519295. https://projecteuclid.org/euclid.pja/1195519295


Export citation

References

See also

  • Part I: Masatoshi Enomoto, Masatoshi Fujii, Kazuhiro Tamaki. On normal approximate spectrum. Proc. Japan Acad., Volume 48, Number 4 (1972), 211--215.
  • Part II: Masatoshi Fuji, Ritsuo Nakamoto. On normal approximate spectrum, II. Proc. Japan Acad., Volume 48, Number 5 (1972), 297--301.
  • Part III: Masatoshi Fujii, Kazuhiro Tamaki. On normal approximate spectrum, III. Proc. Japan Acad., Volume 48, Number 6 (1972), 389--393.
  • Part IV: Masatoshi Fujii, Ritsuo Nakamoto. On normal approximate spectrum, IV. Proc. Japan Acad., Volume 49, Number 6 (1973), 411--415.
  • Part VI: Masatoshi Fujii, Masahiro Nakamura. On normal approximate spectrum, VI. Proc. Japan Acad., Volume 49, Number 8 (1973), 596--600.